## AGENDA

Doto 0	T:alo	Charles		
Date &	Title	Speaker		
Time	o Cataban O			
Day 1—Monda	7			
Venue: Conference Center, Sheraton Grand				
7:30–8:30 am	Attendee arrival and continental breakfast			
	APT will register attendees as they arrive at the			
	hotel			
8:30–8:40 am	Welcome, domestic announcements and	Coordinator		
	introduction to the Workshop program			
0.45.0.45	(10 mins)			
8:45–9:15 am	1- Opening Remarks: Disaster Management Cycle	Coordinator		
	- Introduction - Resilience Definition			
	(30 mins)			
Session 1: Hazards and Response				
9:15-10:00 am	2- Heritage Professional Challenges as First	John Dumsick		
	Responders			
	This presentation focuses on the unique			
	challenges first responders encounter on heritage			
	buildings following disasters and how engineers			
	contribute to rescue phases. The presentation will			
	cover training requirements to participate in			
	search and rescue missions and highlight how			
	having competent professionals involved with this			
	activity not only saves more lives, but also protects			
	more heritage from being lost.			
10:00-10:15	Coffee break (15 mins)			
10:15-11:00	3- Heritage at Risk - Improving outcomes for	Lori Foley		
am	historic sites impacted by natural disasters	•		
	This presentation will review realistic timelines			
	and recovery phases following disaster events. The			
	phases commonly following an event include			
	Response Phases (1. search & rescue, 2. building			
	assessments for occupation, etc) followed by			
	Recovery Phases (1. Initial damage triage, 2. Clean-			
	up, 3. Repairs & reconstruction). The presentation			
	will include training requirements for volunteers			
	and professionals seeking to assist after a disaster.			
	This presentation will also discuss resources			
	available to public, private and cultural sites			
	seeking assistance after a disaster. The focus of			
	the presentation will be on historic buildings with			
	references to the wider array of disaster response			
	resources for other needs.			
L	1	1		

11:00-12:15 pm		Michael Chalhoub Joe Kallas
12:15–1:15 pm	Lunch (60 mins)	
Session 2: Reco		
1:15-1:20 pm	Introduction to the session (5 mins)	Coordinator
1:20-2:10 pm	5- Recovering from the Event	
2:10-3:00 pm	6- Planning and Preparedness – Lessons Learned How can sites better prepare for disaster and how can professionals assist with that preparation? This presentation will explore those questions through the Owner's experience of historic properties. The results from these experiences will focus heavily on the tough lessons learned from recent events and considerations for future risks.	
3:00-3:15 pm	Snack and Coffee Break	
3:15-5:00 pm	7- Hands on Response Training – HEART and NCPTT This session includes examples available for handson training opportunities. The presenters will show videos of these sessions, provide demos, and describe their services in more detail along with answering audience questions.	

5:00–6:30 pm	Workshop Reception	Optional event, may occur the eve of
	Informal social for all WS attendees at the hotel.	the workshop.
	Dinner on Your Own	
Day 2—Tuesda	y, October 10	
Venue: Sherato	n Grand (AM) and UWashington (PM)	
7:30–8:30 am	Attendee arrival and continental breakfast	
Session 3: Mitig	gation & Resilience	
8:30-8:40 am	Introduction to the Session	Coordinator
8:40-10:10 am	8- Case Studies – Proactive steps to mitigate the impact of disasters Short format presentations covering lessons learned and/or best practices for projects involving different hazard types, such as flood, wind, fire, seismic, blast.	Will Teron
10:10-10:20 am	Coffee and snack break	
10:20-12:20	9- Table top training led by FAIC  This session includes table top exercises taking lessons learned from other presentations to complete moderated group disaster scenarios.  Group leaders will assign roles to participants and work through example disaster exercises focused on historic properties. The table top exercises will start with initial response to a disaster assuming no emergency preparedness plan exists for the example historic sites, go through the response and recovery steps following the event, and end with preparation of an emergency plan for future events.	Elaina Gregg
12:20–1:05 pm	Lunch (45 mins)	
Session 4: Up C	lose Look – Disaster Response & Mitigation in Sea	ttle
1:05-1:30 pm	Travel via Link Light Rail (Westlake to UW)	
1:30-2:00 pm	10A-Introduction to UW & Seismic Mitigation	Cale Ash UW Representative(s)
2:00-4:00 pm	10B-UW Disaster Response & Mitigation Projects	Cale Ash UW Representative(s)
4:00-4:30 pm	Wrap up and return to hotel via Link Light Rail	
4:30 pm	Adjourn	